# SDR IPXA10658912

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW R2 IS DIFFICULT TO OPEN.  SEEMS TO BE BINDING WHEN OPENING OR CLOSING.  ADJUSTED F/O R2 WINDOW HANDLE. PERFORMED ADJ/TEST IAW MM 56 11 02 5.  OPS NORMAL AT THIS TIME.
